# SDR 05FDEA01229

- Difficulty date: May 10, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 78,586 hours, 31,591 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PORTION OF NR 2 ENG FAN COWLING MISSING.  CENTER ADVISED METAL WAS FOUND ON DEPARTURE PATH FROM OAK.  PASSING 15,000 FEET THE A/C WAS JOLTED BUT NO OTHER INDICATIONS WERE NOTED.  INSTALLED LEFT HAND FAN COWL FWD, CTR AND AFT HINGE BRACKETS.  INSTALLED LEFT HAND FAN COWL.  REFERENCE DWG AVB7050 AND EA 8-5410-89203.  SECURED AND CLOSED FAN COWL AND PATIO.  RETURNED TO SERVICE.
